Duke Mathematical Journal

Homomorphisms of group algebras

Geoffrey V. Wood

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 255-261.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310392

Digital Object Identifier
doi:10.1215/S0012-7094-74-04128-3

Mathematical Reviews number (MathSciNet)
MR0350323

Zentralblatt MATH identifier
0292.43008

Subjects
Primary: 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc.

Citation

Wood, Geoffrey V. Homomorphisms of group algebras. Duke Math. J. 41 (1974), no. 2, 255--261. doi:10.1215/S0012-7094-74-04128-3. https://projecteuclid.org/euclid.dmj/1077310392


Export citation